# SDR SWAA2024071199460

- Difficulty date: June 7, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,658 hours, 10,144 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT 2024-383927<[01] FABRICATED FLOOR PANEL 140AF LOC. AFT CARGO COMPARTMENT MATERIAL USED ALUMINUM SHEET P/N: 2024-T3 0.071? PO: 2024 155338 IAW B737-800 SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND DWG 453A2610 SHEET 26 REV. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. FABRICATED FLOOR PANEL 140AF LOC. AFT CARGO COMPARTMENT MATERIAL USED ALUMINUM SHEET P/N: 2024-T3 0.071? PO: 2024 155338 IAW B737-800 SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND DWG 453A2610 SHEET 26 REV. MEASURES OF THE CRACK ARE: L= 3.374? TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A23272265; DUE DATE: 14-JAN-25. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 1. FABRICATED FLOOR PANEL 140AF LOC. AFT CARGO COMPARTMENT MATERIAL USED ALUMINUM SHEET P/N: 2024-T3 0.071? PO: 2024 155338 IAW B737-800 SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND DWG 453A2610 SHEET 26 REV. MEASURES OF THE CRACK ARE: L= 3.374? TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A23272265; DUE DATE: 14-JAN-25.   SEE INDIVIDUAL SIGN OFF BELOW.
